# SDR 2004UALA01229

- Difficulty date: December 19, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 39,664 hours, 14,525 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs680 To Bs740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, RT CREASE BEAM I/B CHORD ANGLE CORRODED AT BS 680 TO BS 740 BL 66R.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION FOUND OUT OF LIMITS.  REMOVED CREASE BEAM I/B CHORD ANGLE AND REINSTALLED WITH NEW PART.
